# SDR IXXA20170201024

- Difficulty date: December 22, 2016
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 1417-1461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR CUTOUT LOWER SILL HAS CORROSION ON FORWARD INBOARD CORNER. REMOVED AND REPLACED THE DOOR SILL IAW SRM 51-40-02 PARAGRAPH 4-7.
